# SDR C77A2020020430048

- Difficulty date: October 16, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 31,884 hours, 19,719 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385004
- Condition: Dented
- Location: Frames 1-5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, INSPECTION DISCOVERED MULTIPLE DENTS ON FORWARD FUSELAGE RH LATERAL SKIN PANEL P/N 170-03385-004 FROM FR01 TO FR05 BETWEEN STGR8R/STGR18R. REFER ETD2019-170-138883 FOR DENTS LOCATIONS AND MEASUREMENTS.
THE DAMAGE IS OUT OF LIMITS OF SRM PART II 53-10-01/AD02 SINCE THE DENT IS LOCATED ON A NO DAMAGE ALLOWED AREA. EAMS REQUESTED AND RECEIVED RELIEF IN THE FORM OF ETD2019-170-138883 WHICH PROVIDES INSTRUCTIONS TO ACCOMPLISH INSPECTIONS OF THE DENT AREA TO VERIFY NO SHARP EDGES, CREASES, OIL CANNING, OR DISCREPANT FASTENERS ARE PRESENT. NDT HFEC INSPECTION IS ALSO REQUIRED TO VERIFY NO CRACKS EXIST. IF THE DENTED AREA IS FOUND DAMAGE FREE, THE DENT IS CONSIDERED PERMANENT ALLOWABLE DAMAGE. COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MINOR REPAIR. WOK ORDER 2752907
